# SDR 03FDEA01903

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED KEEL BEAM STR 29L, O/B FLANGE BS 950D - 1004.  CORROSION ON KEEL BEAM STR 29L O/B FLANGE BS 950D-1004 REPAIRED PER EA 7-5310-  55109 & SR 27-53-023A.
